Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 147025, 14 pages
http://dx.doi.org/10.1155/2013/147025
Research Article

A Globally Convergent Hybrid Conjugate Gradient Method and Its Numerical Behaviors

1Department of Mathematics, Xidian University, Xi’an 710071, China
2College of Mathematics Science, Chong Qing Normal University, Chong Qing 40047, China

Received 21 December 2012; Revised 12 March 2013; Accepted 27 March 2013

Academic Editor: Martin Weiser

Copyright © 2013 Yuan-Yuan Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan-Yuan Huang, San-Yang Liu, Xue-Wu Du, and Xiao-Liang Dong, “A Globally Convergent Hybrid Conjugate Gradient Method and Its Numerical Behaviors,” Journal of Applied Mathematics, vol. 2013, Article ID 147025, 14 pages, 2013. https://doi.org/10.1155/2013/147025.